Alert archive / Missouri / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 162, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jul 13, 2006, 4:47 PM CDT for Atchison County, Nodaway County, Missouri. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2006, 4:47 PM CDT (21:47 UTC)
- Expired
- Jul 13, 2006, 5:30 PM CDT
- In force
- 43 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
Counties Atchison County, MO, Nodaway County, MO
The radar
The Omaha radar (KOAX), 145 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 5:15 PM CDT | TSTM WND DMG | 6 Ne Burlington Junction, MO | EM OFFICE REPORTED POWER POLES DOWN NEAR HWY JJ EAST OF HOPKINS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 3:32 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 9.8 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1747 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 968 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KEAX 132147
SVREAX
MOC005-147-132230-
/O.NEW.KEAX.SV.W.0162.060713T2147Z-060713T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
447 PM CDT THU JUL 13 2006
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN NODAWAY COUNTY IN NORTHWEST MISSOURI
NORTHERN ATCHISON COUNTY IN NORTHWEST MISSOURI
* UNTIL 530 PM CDT
* AT 444 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 18 MILES NORTHEAST OF COIN TO 7 MILES NORTHEAST OF COIN TO
COIN TO HAMBURG...AND MOVING SOUTHEAST AT 30 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
ROCK PORT BY 505 PM CDT.
TARKIO BY 515 PM CDT.
HOPKINS BY 520 PM CDT.
BURLINGTON JUNCTION BY 525 PM CDT.
THE TOWNS OF WATSON...ROCKPORT...WESTBORO...ELMO...CLEARMONT AND
PICKERING ARE ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS
LAT...LON 4055 9464 4058 9576 4040 9562 4036 9502
4043 9465
$$
MJ2 follow-up statements
000
WWUS53 KEAX 132213
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
513 PM CDT THU JUL 13 2006
MOC005-147-132230-
/O.CON.KEAX.SV.W.0162.000000T0000Z-060713T2230Z/
ATCHISON MO-NODAWAY MO-
513 PM CDT THU JUL 13 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
NODAWAY AND NORTHERN ATCHISON COUNTIES UNTIL 530 PM CDT...
AT 509 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF BEDFORD TO 7 MILES WEST OF
HOPKINS TO 8 MILES EAST OF TARKIO TO 6 MILES NORTHWEST OF ROCK
PORT...MOVING SOUTHEAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
HOPKINS AND BURLINGTON JUNCTION BY 520 PM CDT.
THE TOWN OF PICKERING IS ALSO IN THE PATH OF THIS LINE OF SEVERE
THUNDERSTORMS.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FRIDAY MORNING FOR NORTHEAST KANSAS AND NORTHERN MISSOURI.
LAT...LON 4055 9464 4058 9576 4040 9562 4036 9502
4043 9465
$$
MJ000
WWUS53 KEAX 132229
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
529 PM CDT THU JUL 13 2006
MOC005-147-132239-
/O.EXP.KEAX.SV.W.0162.000000T0000Z-060713T2230Z/
ATCHISON MO-NODAWAY MO-
529 PM CDT THU JUL 13 2006
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN NODAWAY AND NORTHERN
ATCHISON COUNTIES WILL BE ALLOWED TO EXPIRE AT 530 PM CDT...
AT 529 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FRIDAY MORNING FOR NORTHEAST KANSAS AND NORTHERN MISSOURI.
LAT...LON 4055 9464 4058 9576 4040 9562 4036 9502
4043 9465
$$
MJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:35 PM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Jul 13, 3:35 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 335 PM CDT THU JUL 13 2006 .DISCUSSION... FORECAST CONCERNS ARE SEVERE AND HEAVY RAIN THREAT FOR TONIGHT. SEVERE THREAT WILL BE MOLDED AFTER THE SEVERE THUNDERSTORM WATCH WHICH IS BEING ISSUED. THE ONGOING CONVECTION IS QUICKLY EVOLVING INTO AN MCS WITH THE LIKELIHOOD OF IT RUNNING SOUTHEAST AND FOLLOWING A WEAK SURFACE TROUGH WHICH RUNS FROM THE NORTHWEST CORNER OF MO THROUGH CENTRAL MO. DEEPENING UPPER LEVEL TROUGH WITH CORRESPONDING NORTHWEST FLOW ALOFT WILL ALLOW STRONG MID LEVEL WINDS TO NOSE INTO THE CWA TONIGHT. THIS WILL AID IN A FORWARD PROPAGATING MCS WITH INDIVIDUAL BOW ECHO SEGMENTS PRODUCING SWATHES OF DAMAGING WINDS. LOW LEVEL MOISTURE HAS POOLED ALONG AND NORTH OF THIS BOUNDARY SO HEAVY RAIN IS AN ADDED THREAT FOR TONIGHT GIVEN THE HIGH PRECIPITABLE WATER VALUES IN EXCESS OF 2 INCHES. ACTIVITY SHOULD EXIT THE SOUTHEASTERN CWA BEFORE 12Z FRIDAY. EXPECT LOWS TO DROP INTO THE LOWER 70S MOST AREAS. FRIDAY STARTS THE GRADUAL PROGRESSION OF BUILDING THE LARGE UPPER HIGH EASTWARD ACROSS THE CENTRAL PLAINS AND INTO THE LOWER MO VALLEY. HOWEVER...INITIALLY THE HOT AIR WILL BE FUNNELED NORTHEAST THROUGH KS/NE/IA/NW MO AS 850MB TEMPERATURES REMAIN LITTLE CHANGED ON FRIDAY. MJ FOR THE LAST HALF OF THE WEEKEND AND THROUGH THE MIDDLE OF NEXT WEEK WE WILL SEE LITTLE RELIEF FROM HOT AND HUMID TEMPERATURES. MID RANGE MODELS CONTINUE TO AGREE IN GENERAL THAT THE STRENGTHENING WEST CONUS RIDGE WILL FLATTEN AND SPREAD EAST ACROSS THE CENTRAL PLAINS. UNDER THE RIDGE A SOUTHERLY FLOW WILL PREVAIL. 850MB TEMPERATURES ARE PROGGED TO RANGE THROUGH THE LOWER TO MID 20S FOR THE UPCOMING WEEKEND AND THROUGH NEXT WEEK. THE GULF LOOKS TO REMAIN WIDE OPEN FOR NEXT WEEK...IMPLYING THAT SURFACE DEW POINTS WILL STAY IN THE UPPER HALF OF THE 60S AND LOWER 70S. AVOIDED PUTTING TRIPLE DIGIT NUMBERS IN THE FORECAST BASED ON A FEW MITIGATING FACTORS. WINDS AT THE SURFACE AND JUST ABOVE WILL PREVAIL FROM THE SOUTH AND/OR SOUTHWEST AND BE LADEN WITH PLENTY OF GULF MOISTURE. COMBINE THIS WITH THE OBSERVATION THAT WE ARE STILL FAIRLY GREEN FOR MID JULY...AND TRIPLE DIGIT TEMPERATURES COULD BE DIFFICULT TO REACH. HEAT INDICES ARE A DIFFERENT STORY THOUGH. LOOK FOR INDICES SUNDAY AND MONDAY AFTERNOON TO RANGE AROUND 105 DEGREES FOR SEVERAL HOURS. IF THIS FORECAST HOLDS THROUGH THE WEEKEND WE WILL SEE OUR FIRST HEAT ADVISORIES OF THE SUMMER SEASON ISSUED. BY TUESDAY WE SHOULD SEE A SLIGHT REPRIEVE FROM THE HEAT AS A WEAK SURFACE HIGH SLIDES THROUGH THE GREAT LAKES INTO THE NORTHEAST CONUS. INDICATIONS ARE THAT THIS COULD SHAVE A COUPLE OF DEGREES OFF OUR AFTERNOON HIGHS FOR TUESDAY THROUGH THURSDAY. IT SHOULD BE JUST ENOUGH TO KEEP US OUT OF THE ADVISORY CRITERIA RANGE. THIS WILL NEED CLOSE MONITORING THOUGH AS THREE DAYS OF HEAT ADVISORY CRITERIA WOULD WARRANT AN EXCESSIVE HEAR WARNING. CUTTER .PREV DISCUSSION... 1135 AM... BUMPED UP MAX TEMPERATURES OVER NORTHEAST MO AS TEMPERATURES HAVE CLIMBED FASTER/HIGHER THAN EARLIER FORECAST. HAVE ALSO INCLUDED A CHANCE FOR LATE AFTERNOON THUNDERSTORMS FOR THE NORTHWEST CORNER OF MO. WILL ALSO BE BUMPING POPS UP FOR TONIGHT ACROSS THE ENTIRE CWA AS MODELS SHOWING RUN-TO-RUN CONSISTENCY IN DEVELOPING AN MCS WHICH WILL AFFECT MOST IF NOT ALL OF THE CWA. HIGH PRECIPITABLE WATER VALUES ALSO POINT TOWARDS HEAVY RAINFALL. HAVE NOT RAISED POPS IN THE FORECAST YET AS COLLABORATION PROCESS IS NOT COMPLETE. MJ && .PREV DISCUSSION... 335 AM... FLOW PATTERN ACROSS THE CONUS THIS MORNING IS CHARACTERIZED BY BROAD E-W RIDGING OVER THE SRN THIRD OF THE COUNTRY...AND A SEASONABLY STRONG JET PUNCHING INTO THE PACIFIC NW. A PIECE OF THE MIDLEVEL RIDGE HAS NOSED ITS WAY INTO THE CNTRL AND NRN PLAINS...HOWEVER THIS FEATURE WILL ABRUPTLY BE KNOCKED DOWN IN THE NEXT 24 TO 36 HOURS. IN THE MEANTIME...WEAK ISENTROPIC LIFT IN THE 305-310K LAYER HAS SUPPORTED A FEW ISOLATED THUNDERSTORMS OVERNIGHT...HOWEVER WITH THE AXIS OF THE 8H LLJ AND BEST THETA-E ADVECTION REMAINING OVER CNTRL KANSAS...THIS ACTIVITY APPEARS DIED A QUICK DEATH. BOTH THE GFS AND NMM-WRF INDICATE A SLIGHT EASTWARD SHIFT TO THE LLJ AXIS DURING THE EARLY MORNING HOURS...AND WITH RESIDUAL MIDLEVEL MOISTURE (PER WV IMAGERY AND MODEL FORECAST SOUNDINGS)...CANNOT RULE OUT ADDITIONAL DEVELOPMENT OF AN ISOLATED SHOWER OVER NW OR NORTH CENTRAL MISSOURI. OVERALL CONFIDENCE AND POSSIBLE COVERAGE PRECLUDES ANYTHING MORE THAN SLIGHT CHANCE POPS. FOCUS THIS AFTERNOON TURNS TO INCREASINGLY HOT TEMPERATURES AND THE POSSIBILITY OF THUNDERSTORM DEVELOPMENT. 8H TEMPERATURES RISING TO THE +20C TO +22C RANGE WILL SUPPORT HIGHS RANGING FROM NEAR 90 IN NORTHEAST MISSOURI...TO THE MID 90S IN ERN KANSAS AND WRN MISSOURI. WITH SURFACE DEWPOINTS IN THE LOWER 70S AND DEEP 16 G/KG MIXING RATIOS...CANNOT RULE OUT ISOLATED THUNDERSTORM DEVELOPMENT...PARTICULARLY ALONG THE REMNANTS OF A WEAK SURFACE FRONT ACROSS NRN MISSOURI. ITS DIFFICULT TO PICK OUT ANY TYPE OF UPPER SUPPORT ON WV IMAGERY THIS MORNING...BUT BOTH THE GFS AND NMM-WRF INDICATE SOME SORT WAVE FEATURE APPROACHING FROM SRN IOWA BY THE LATE AFTERNOON HOURS. FEEL CAPPING SHOULD BE JUST STRONG ENOUGH TO PREVENT WIDESPREAD THUNDERSTORMS...SO LEFT AS SILENT POPS FOR NOW. THE PREVIOUSLY MENTIONED PACIFIC NW JET ENERGY WILL ELONGATE AND SPLIT AS IT CROSSES THE NRN ROCKIES LATE THIS AFTERNOON AND EVENING. PRIMARY WAVE ENERGY WILL REMAIN IN SRN CANADA...HOWEVER JET NOSE PUSHING TO THE EAST SIDE OF THE RIDGE AXIS WILL FORCE A NOTABLE WAVE SOUTHEAST TOWARDS THE LOWER MISSOURI RIVER VALLEY LATE TONIGHT. CONVECTIVE INITIATION WILL OCCUR OVER THE ERN DAKOTAS AND NEBRASKA BY EARLY EVENING. PREFER THE GFS TIMING REGARDING CONVECTIVE SYSTEM DEVELOPMENT AND FORWARD PROGRESSION. FEEL THE NAM SOLUTION MOVES THE SYSTEM TOO FAST TO THE SOUTHEAST...AND MORE LIKELY WOULD BE TIED CLOSER TO THE 8H LLJ DEVELOPMENT BEFORE THE MCS BECOMES MATURE AND ACHIEVES SIGNIFICANT FORWARD PROPAGATION. AT THIS TIME...WIDESPREAD SEVERE WEATHER IS NOT EXPECTED WITH THIS SYSTEM...HOWEVER ELEVATED CAPES OF 1000-1500 J/KG AND FORECAST WINDS TO 50KT AS LOW AS 9K FT AGL MAY SUPPORT THE TRANSPORT OF A FEW HIGHER WIND GUSTS TO THE SURFACE. INTO THE WEEKEND...RIDGING BUILDS EVEN STRONGER OVER THE CNTRL ROCKIES...AND BEGINS TO SPREAD EAST INTO THE PLAINS BY THE END OF THE WEEKEND. MID TO UPPER 90S ARE ALREADY ADVERTISED IN THE FORECAST PACKAGE...HOWEVER 5H HEIGHTS NEAR 595DM AND 8H TEMPERATURES APPROACHING OR EXCEEDING +25C MAY PUSH THE MERCURY ABOVE 100 DEGREES EARLY NEXT WEEK. LEFT THE EXTENDED AS IS FOR THE TIME BEING...BUT WILL HIGHLIGHT VERY HOT AND HUMID CONDITIONS IN THE HAZARDOUS WEATHER OUTLOOK. 21 && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO EAX
Hazardous weather outlook, Jul 13, 1:04 PM CDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 104 PM CDT THU JUL 13 2006 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-141815- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 104 PM CDT THU JUL 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS WILL EXIT THE FAR NORTHEAST SECTION OF THE FORECAST AREA EARLY THIS AFTERNOON. NO SEVERE WEATHER IS EXPECTED WITH THESE STORMS ALTHOUGH LOCALLY HEAVY RAIN AND GUSTY WINDS ARE LIKELY. LATE THIS AFTERNOON OR EARLY EVENING SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO ROLL SOUTHEAST INTO FAR NORTHWEST MISSOURI. THESE STORMS ARE EXPECTED TO EVOLVE INTO A COMPLEX OF THUNDERSTORMS WHICH WILL LIKELY TRACK SOUTHEAST ACROSS THE ENTIRE FORECAST AREA TONIGHT. GIVEN THE HIGH AMOUNTS OF MOISTURE NOW IN PLACE WITH AN AIRMASS WHICH WILL BECOME VERY UNSTABLE BY LATE AFTERNOON AND INCREASING AMOUNTS OF LOW/MID LEVEL SHEAR...SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND EVENING NORTH OF A PAOLA KANSAS TO MOBERLY LINE. THE PRIMARY SEVERE THREAT WILL BE FROM DAMAGING WINDS. VERY HEAVY RAINFALL IS ALSO LIKELY BUT WIDESPREAD FLOODING IS NOT FORECAST AS THE COMPLEX OF STORMS SHOULD BE PROGRESSIVE. DUE TO THE HIGH FREEZING LEVEL THE THREAT FOR LARGE HAIL WILL BE MINIMIZED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HOT AND HUMID CONDITIONS ARE EXPECTED THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK WITH AFTERNOON TEMPERATURES REACHING THE MID TO UPPER 90S...AND HEAT INDICES RANGING FROM THE UPPER 90S TO 105. PROLONGED EXPOSURE TO EXCESSIVE HEAT CAN BE EXTREMELY DANGEROUS...PARTICULARLY TO THE ELDERLY...YOUNG CHILDREN...AND PETS. PRECAUTIONS SHOULD BE TAKEN TO LIMIT TIME OUTDOORS DURING THE AFTERNOON HOURS...AND TO REMAIN WELL HYDRATED WHEN DOING SO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS EVENING AND TONIGHT. MJ
In the hours before
Special weather statement, Jul 13, 4:37 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 437 PM CDT THU JUL 13 2006 MOZ033-040-132215- HOWARD-RANDOLPH- 437 PM CDT THU JUL 13 2006 ...SIGNIFICANT WEATHER ALERT FOR EASTERN RANDOLPH AND NORTHEASTERN HOWARD COUNTIES UNTIL 515 PM CDT... AT 422 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HIGBEE...OR 11 MILES NORTHEAST OF FAYETTE... MOVING NORTHEAST AT 10 MPH. THIS STORM WILL BE NEAR... 7 MILES NORTHWEST OF CLARK BY 455 PM CDT. MOBERLY AND 9 MILES SOUTH OF CAIRO BY 515 PM CDT. THE TOWN OF RENICK IS ALSO IN THE PATH OF THIS STORM. PENNY SIZE HAIL AND VERY HEAVY RAINFALL ARE EXPECTED WITH THIS STORM. MJ
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 5:02 PM CDT | Severe Thunderstorm Warning | EAX | Randolph | 43 min |
| Jul 13, 5:30 PM CDT | Flash Flood Warning | EAX | Mercer, Putnam | 3 hr |
| Jul 13, 5:35 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Harrison, Nodaway, Worth | 55 min |
| Jul 13, 6:49 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Clinton, DeKalb, Holt | 56 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.